# SDR SWAA2014021024952

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 30,770 hours, 13,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: LP7265001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT BULKHEAD EMERGENCY AISLE LIGHT FUSE INOPERATIVE AT ROW 3.  R & R FUSE IAW MM.
